Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (173 KB) | Metadata | Table of Contents | RSMUP summary
Volume 128, 2012, pp. 91–108
DOI: 10.4171/RSMUP/128-5

Horizontal Factorizations of Certain Hasse-Weil Zeta Functions - a Remark on a Paper by Taniyama

Christopher Deninger[1] and Dimitri Wegner[2]

(1) Mathematisches Institut, Universität Münster, Einsteinstr. 62, 48149, Münster, Germany
(2) Mathematisches Institut, Universität Münster, Einsteinstr. 62, 48149, Münster, Germany

No abstract available for this article.

No keywords available for this article.

Deninger Christopher, Wegner Dimitri: Horizontal Factorizations of Certain Hasse-Weil Zeta Functions - a Remark on a Paper by Taniyama. Rend. Sem. Mat. Univ. Padova 128 (2012), 91-108. doi: 10.4171/RSMUP/128-5